# SDR SWAA000169

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23334
- System (JASC): 3250 · Landing Gear Steering System
- Part: Line
- Part number: BOE2013
- Condition: Cracked
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING INOP AFTER LANDING.  FOUND WATER LEAK FROM CRACKED FWD LAV DRAIN LINE FREEZING NLG STEERING PULLEYS.  REMOVED AND REPLACED DRAIN LINE, CLEANED BELLY INTERIOR.  LEAK AND OPS CK GOOD PER MM.
